# SDR REXA2017073000841

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,139 hours, 15,092 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500CLAY0EE
- Part serial: P07052119
- Condition: Empty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CK NOTED FWD PORTABLE O2 EMPTY. R&R FWD 02 PORTABLE BOTTLE IAW AMM 35-31-01 P/N OFF ON 5500CLAY0EE S/N # ST 22555 OFF S/N # P07052119.
